Hi there, this is my first post. Feeling rather confused and despondent but it has been comforting to find this site and see there are other people in the same boat.
Would love a little advice to see if anyone has experienced what is currently happening with me.
I know that I have Hashimoto's - this was diagnosed earlier this year through seeing a private doctor (after experiencing symptoms for 9 years and the GPs telling me I was in normal range). I'm now 36 but problems started in my mid twenties. I was also really deficient in iron but have now got iron and ferritin levels back up.
Serum Iron 17.0
Iron Binding Satn. 28.0
Have just sent away a Vit D test so waiting on those results.
Private doc started me on a combined tablet which I split in half which totals 10mg Liothyronine and 50mg of Levothyroxine. All was good - I felt better than I had in so long, until this september when my periods suddenly became irregular and old symptoms returned. I had been on a strict gluten free diet at the start of the year but got a little complacent in the summer when I felt so well. Am wondering if this triggered problems again.
Anyway, doc now upped my dose (due to results below) so I am taking an additional 25mg of Levothyroxine. So total dose 75mg Levo and 10mg Lio
Results in Oct:
Free Thyroxine 13.5
Free T3 5.8
I got these tests done privately but the test that I had only the month before through my GP in Sept TSH was 1.67.
Antibodies were 242.
Is this a big change in TSH in 1 month or is there something that can affect test results?
I have been on a real health kick this month - no gluten, dairy, sugar, booze etc. And upped my dose as explained above but now I am experiencing worse symptoms after approx a month of taking new dose.
I have really bad tinnitus, a sharp pain in my left ear, pain in my throat/neck (none of which I had before), periods still irregular and generally feel worse than I did before!
Am wondering if this is a reaction to the additional levothyroxine? Am I now taking too much? Or is it not enough?
It is so hard to get an appointment with the private doc and it always feels rushed despite paying money which is a big outlay for me, my GP said they could treat me but he could only prescribe Levothyroxine and interprets results differently to the private doc so it is all very confusing!
I suppose my question is are the new symptoms I'm experiencing familiar to anyone and could this be a result of upping my meds? Are they likely to calm down?
I will get more blood tests taken in a few weeks (which will be 6 weeks on new dose) and see where I'm at but meantime things feel worse despite trying to do everything right.
Thanks so much for any advice anyone may have.